# SDR UPS07850919

- Difficulty date: September 18, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fs 1220 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK SCALLOP GOUGED AT STA 1220 LBL 48.  REMOVED AND REPLACED SEAT TRACK FROM STA 1170-1270 LBL 48 IAW SRM 53-02-03, AND EO DC8-5320-8309-D.
